MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM512.1
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that a 12.6mm vticm512.6 implantable collamer lens of -11.0/2.0/074 (sphere/cylinder/axis) was implanted into the patient's eye.On (b)(6) 2022, the lens was exchanged due to the lens being too small and lens rotation.
 
Additional Manufacturer Narrative
Corrected data b5: the reporter indicated that a 12.1mm vticm512.1 implantable collamer lens of -11.0/1.5/086 (sphere/cylinder/axis) was implanted into the patient's eye on (b)(6) 2022.On (b)(6) 2022, the lens was exchanged for a longer length lens due to the lens being too small and lens rotation.Reportedly, "iop was good." claim# (b)(4).
 
Additional Manufacturer Narrative
B5: corrected to: the reporter indicated that a 12.1mm vticm512.1 implantable collamer lens of -11.0/1.5/086 (sphere/cylinder/axis) was implanted into the patient's eye on (b)(6) 2022.On (b)(6) 2022, the lens was explanted and replaced for a longer length lens due to the lens being too small and lens rotation.Reportedly, "iop was good." h6 - health effect - impact code: 4627 should be added to initial mdr.H6 - health effect - impact code: 4629 should be removed from the initial mdr.Claim#: (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
8002927902
MDR Report Key16065464
Report Number2023826-2022-04738
Device Sequence Number2034040
Product Code QCB
UDI-Device Identifier00841542113502
UDI-Public00841542113502
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberVTICM512.1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Supplement Date Received by Manufacturer02/22/2023
02/27/2023
Initial Report FDA Received Date12/28/2022
Supplement Report FDA Received Date02/22/2023
02/27/2023
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown